MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE; WASHER, BOLT, NUT
Model Number IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
On 03/17/2022, it was reported by a sales representative via email that an ar-8958tds dual tightrope syndesmosis implant system, while tensioning down the second tightrope from the kit one of the sutures of the loops as it was going through the button was bunching up and wouldn't tighten.Upon further and closer examination the surgeon determined that one of the four holes located on the plate side button did not have any suture going through it.The tightrope was cut out and a new tightrope was opened to replace.Case was complete without further issues.This was discovered during a syndesmosis repair procedure on (b)(6) 2022.

Brand Name
IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19203239
Report Number1220246-2024-02560
Device Sequence Number7927417
Product Code HTN
UDI-Device Identifier00888867249790
UDI-Public00888867249790
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberIMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Device Catalogue NumberAR-8958TDS
Device Lot Number23678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown